MAUDE Adverse Event Report: ARTHREX, INC. 125° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 125° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR
Model Number 125° RADIOLUCENT TARGETING ARM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that a 1267-100 radiolucent targeting arms impactor pad broke out of the jig.The attachment from the jig is stuck on an 0826-000 impactor rod.This occurred during a case.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged 1267-100 radiolucent targeting arm lot number: 212569 was received for investigation.Visual evaluation noted that the device was missing the grommet where the impactor pad attaches.It was noted that the grommet was received stuck to the 0826-000 impactor pad batch number: 220991.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error due to excessive mechanical forces being applied to the impactor pad and/or prying/leveraging the device during use.

Brand Name
125° RADIOLUCENT TARGETING ARM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19734083
Report Number1220246-2024-06727
Device Sequence Number7156276
Product Code HSB
UDI-Device Identifier00848665028652
UDI-Public00848665028652
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number125° RADIOLUCENT TARGETING ARM
Device Catalogue Number1267-100
Device Lot Number212569
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown